# SDR DALA2018021901000

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACKED WEB STA Y=133, X=7 AT COCKPIT FLOOR STRUCTURE. CRACK .750" AREA WAS REPAIRED PER SRM 53-00-01 PAR 8 FIG 6 VOL I.
